| Model Number |
BX-70071-D |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is part of a retrospective review associated with a correction implemented under capa-32 and is being reported late.It was reported to intuvie that the vent cover detached when attempting to open it during administration of intravenous immunoglobulin (ivig).No additional information was provided.A review of the lot history for lot 2309065 revealed no similar complaints.The iv set tubing was not returned to intuvie for evaluation.The complaint could not be confirmed, and the probable cause could not be determined.Reference to complaint #: (b)(4).
Event or Problem Description
It was reported to intuvie that ¿the vent cover falls off when trying to open it when giving intravenous immunoglobulin (ivig)¿.No other information was provided.No patient or user harm was reported.